Previous |  Up |  Next

Issue 3,  Volume 60, 2010 (Czechoslovak Mathematical Journal)

589-596 On quasinilpotent equivalence of finite rank elements in Banach algebras.  Raubenheimer, Heinrich
597-620 On the mean value of the generalized Dirichlet $L$-functions.  Ma, Rong; Yi, Yuan; Zhang, Yulong
621-633 An elementary proof of the theorem that absolute gauge integrability implies Lebesgue integrability.  Myers, Timothy
635-653 Equitorsion holomorphically projective mappings of generalized Kählerian space of the first kind.  Stanković, Mića S.; Zlatanović, Milan Lj.; Velimirović, Ljubica S.
655-667 A cohomological Steinness criterion for holomorphically spreadable complex spaces.  Vâjâitu, Viorel
669-674 On integral sum graphs with a saturated vertex.  Chen, Zhibo
675-688 Global and non-global existence of solutions to a nonlocal and degenerate quasilinear parabolic system.  Chen, Yujuan
689-698 On the multiplicity of Laplacian eigenvalues of graphs.  Guo, Ji-Ming; Feng, Lin; Zhang, Jiong-Ming
699-713 Some properties of certain subclasses of analytic functions with negative coefficients by using generalized Ruscheweyh derivative operator.  Deniz, Erhan; Orhan, Halit
715-736 On the inhomogeneous nonlinear Schrödinger equation with harmonic potential and unbounded coefficient.  Chen, Jianqing
737-750 On Denjoy type extensions of the Pettis integral.  Naralenkov, Kirill
751-782 A sharp form of an embedding into multiple exponential spaces.  Černý, Robert; Mašková, Silvie
783-799 Simultaneous approximation by a class of Bernstein-Durrmeyer operators preserving linear functions.  Gonska, Heiner; Păltănea, Radu
801-816 On zeros of characters of finite groups.  Zhang, Jinshan; Shen, Zhencai; Liu, Dandan
817-833 On asymptotic behavior of solutions of $n$-th order Emden-Fowler differential equations with advanced argument.  Koplatadze, R.
835-847 The Laplacian spectral radius of graphs.  Li, Jianxi; Shiu, Wai Chee; Chang, An
849-867 The (signless) Laplacian spectral radius of unicyclic and bicyclic graphs with $n$ vertices and $k$ pendant vertices.  Liu, Muhuo; Tan, Xuezhong; Liu, BoLian
869-879 Grothendieck ring of quantum double of finite groups.  Dong, Jingcheng
881-886 Counting irreducible polynomials over finite fields.  Wang, Qichun; Kan, Haibin
887-887 Erratum to the paper: Ideals of homogeneous polynomials and weakly compact approximation property in Banach spaces published in Czech. Math. J. vol. 57 (132), No. 2 (2007), 763–776.  Çalışkan, Erhan
Partner of
EuDML logo